Alert archive / Louisiana / Tornado Warnings in 2023

Tornado Warning 15, NWS Shreveport, LA

January 3, 2023Union Parish, Louisiana

NWS Shreveport, LA issued this tornado warning at Jan 3, 2023, 5:55 AM CST for Union Parish, Louisiana. It was in force for 10 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jan 3, 2023, 5:55 AM CST (11:55 UTC)
Expired
Jan 3, 2023, 6:05 AM CST
In force
10 min
Issued by
NWS Shreveport, LA
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

County Union Parish, LA

The radar

The Shreveport radar (KSHV), 169 km from the middle of the area, began a volume at 11:56 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jan 3, 2:56 AM CSTTornado WatchSPC8 hr

The nearest sounding before it

Shreveport, LA (KSHV), launched 00:00Z, 11.9 hours before the alert went out and 160 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Shreveport, LA at 00:00Z on 2023-01-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 396 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Shreveport, LA at 00:00Z on 2023-01-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 357 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
396 J/kg
Mixed-layer CIN
-135 J/kg
Mixed-layer LCL
715 m above ground
0-6 km bulk shear
46 kt
0-1 km storm-relative helicity
357 m²/s²
0-3 km storm-relative helicity
446 m²/s²
Significant tornado parameter
0.3
Supercell composite
2.1

Open this sounding in Storm Lab

The text

As transmitted.

861 
WFUS54 KSHV 031155
TORSHV
LAC111-031230-
/O.NEW.KSHV.TO.W.0015.230103T1155Z-230103T1230Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Shreveport LA
555 AM CST Tue Jan 3 2023

The National Weather Service in Shreveport has issued a

* Tornado Warning for...
  East central Union Parish in north central Louisiana...

* Until 630 AM CST.
    
* At 555 AM CST, a severe thunderstorm capable of producing a tornado
  was located 9 miles north of Sterlington, or 12 miles west of
  Bastrop, moving northeast at 50 mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* This tornadic thunderstorm will remain over mainly rural areas of
  east central Union Parish, including the following locations...
  Spencer, Haile and Linville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3270 9212 3284 9225 3296 9209 3292 9207
      3292 9208 3287 9208 3284 9206 3283 9207
      3283 9206 3281 9206 3280 9205 3276 9206
      3274 9205
TIME...MOT...LOC 1155Z 233DEG 44KT 3282 9212 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

44
1 follow-up statement
823 
WWUS54 KSHV 031205
SVSSHV

Severe Weather Statement
National Weather Service Shreveport LA
605 AM CST Tue Jan 3 2023

LAC111-031214-
/O.CAN.KSHV.TO.W.0015.000000T0000Z-230103T1230Z/
Union LA-
605 AM CST Tue Jan 3 2023

...THE TORNADO WARNING FOR EAST CENTRAL UNION PARISH IS CANCELLED...
        
The storm which prompted the warning has moved out of the area.
Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 1100 AM CST for north central
Louisiana.

LAT...LON 3270 9212 3284 9225 3296 9209 3292 9207
      3292 9208 3287 9208 3284 9206 3283 9207
      3283 9206 3281 9206 3280 9205 3276 9206
      3274 9205
TIME...MOT...LOC 1203Z 233DEG 44KT 3289 9201 

$$

44

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Shreveport, LA wrote its last area forecast discussion before this tornado warning went out at Jan 3, 5:23 AM CST, 32 minutes earlier.

Area forecast discussion, Jan 3, 5:23 AM CST, 32 minutes before
Area Forecast Discussion
National Weather Service Shreveport LA
523 AM CST Tue Jan 3 2023

...New AVIATION...

.SHORT TERM...
(Tuesday through Wednesday)
Issued at 335 AM CST Tue Jan 3 2023

The early morning water vapor imagery indicates the strong upper
low centered over SW NE/NW KS, with its attendant trough rotating
NE through WCNtrl TX. Drier air has begun to entrain NE ahead of
the trough over E TX/Ern OK/Wrn AR, which has resulted in
convection associated along and just ahead of the dryline to
become more scattered as it continues to develop/push E. The
latest mesoanalysis indicates abnormally high PW's of 1.5-1.7
inches across portions of Deep E TX into N LA/SCntrl AR, with the
expectation that the dry line convection will expand in coverage
and maintain a heavy rain threat with some cell training given the
largely unidirectional winds above the bndry. Have cancelled a
portion of the existing Flood Watch for much of SW AR/Ern TX and
Grant/Caldwell/LaSalle Parishes in Ncntrl LA as the heavy
rain/flood threat has ended for these areas. However, will be
updating the Flood Watch later this morning to likely extend it in
duration through mid-morning for portions of Srn AR/N LA pending a
last second look at radar as well given the multiple reports of
flooding received since Monday afternoon.

The existing convection over E TX just ahead of the dryline has
been able to tap into some higher instability air characteristic
of MLCapes of 1500-2000 J/kg, with sfc winds veering more SW ahead
of the bndry. An isolated severe threat still can't be ruled out
given some of the air mass recovery, although the greatest large
scale forcing with the ejecting trough axis has begun to shift N
of the area, with the greater 0-1km SRH's already beginning to
shift E of the region into Ern LA. Evenso, SPC has elected to go
with TOR Watch #6 for the I-20 corridor of N LA, Panola and Shelby
Counties in extreme Ern TX, and Union County AR through 17Z,
although portions of this Watch will likely be trimmed back by
daybreak, with the remaining parishes expected to be cancelled
before the Watch expiration. The CAMs though, which have handled
the ongoing convection well this morning, suggest that convection
will remain numerous across portions of NCntrl and NE LA to start
the forecast period after 12Z, thus have maintained likely and
categorical pops through mid-morning before tapering pops back to
chance through midday. The dryline is expected to gradually slow
its Ewd ejection as it moves across N LA today, and am reluctant
to remove pops as isolated redevelopment may occur here through
the afternoon.

Even with the cigs clearing with the dryline passage this morning,
an extensive cirrus shield aloft will remain as it lifts NE ahead
of the attendant trough. Slightly cooler air is expected over NE
TX/SE OK/adjacent SW AR behind this bndry passage, although above
normal temps will continue elsewhere across Lower E TX/N LA which
will not cool much initially before some insolation begins.
Despite the presence of the cirrus aloft, the drier sfc air in
place will yield cooler temps areawide tonight, but still above
normal per the daily norms as light WNW winds maintain some
mixing. Should finally see some clearing of the elevated cigs late
tonight and Wednesday morning, as this next trough rounding the
base of the Midwest low rotates through the region, with a
secondary shortwave rotating around the low resulting in cooler
air spilling farther Swd into the area. This should set the stage
for a stretch of cooler and drier conditions for the region as we
finish off the first full week of 2023.

15

&&

.LONG TERM...
(Wednesday Night through Tuesday)
Issued at 335 AM CST Tue Jan 3 2023

By 00z Thursday the upper level trough axis overhead will continue
to propagate eastward, along with the upper level low situated north
of the trough. At the sfc, an invasive sfc ridge will continue to
settle in behind the passing cold front moving through later this
morning. Sfc winds around the high will follow as expected with
northerlies through Thursday, rotating to southerlies areawide by
mid to late day Friday as warmest daytime temperatures favor western
zones. With the return to southerly sfc flow, return flow will
advect moisture northward across E/TX first and then overspreading
the Four State Region, spiking dewpoints towards the low to mid 60s.

With the moisture advection, sfc theta-e advection northward will
also settle across the FA ahead of a cold front attached to a sfc
low moving across the Ozarks. The collision of the cold front
with the moisture rich airmass ahead of the boundary may allow for
showers and maybe even some elevated thunderstorms to develop
Saturday evening, into Sunday morning as the front pushes
southward. Temperatures both Sunday and Monday will be influenced
by the passing front. For now, given the long range timeframe of
the forecast, have elected to keep thunder out of the grids, with
the idea that it may need to be included later on if the trend
continues, and confidence grows for instability supportive of
thunderstorms. For right now, it is trending in that direction.

As the boundary continues to advance southward and slow in forward
progress, the front looks to stall south of the FA Monday morning
keeping temperatures mild through the day and to end the period
early Tuesday morning.

/53/

&&

.AVIATION...
(12Z TAFS)
Issued at 522 AM CST Tue Jan 3 2023

VFR conditions have returned to much of E TX this morning, in wake
of a dryline which has reached E of a TXK, to SHV, to F17, to LFK
as of 11Z. However, scattered to numerous convection with MVFR/IFR
cigs and reduced vsbys continue farther E across much of Srn AR/N
LA/extreme Deep E TX just ahead of this dryline, and will continue
to affect the ELD/MLU terminals through 15Z before exiting E of
the area. Thus, cigs will improve quickly across these areas by
mid to late morning as VFR conditions improve. Some AC cigs will
linger across E TX/SW AR/NW LA through mid-morning as well before
diminish, but cirrus cigs will persist through the remainder of
the afternoon and much of the evening hours before clearing from W
to E overnight with a lead shortwave trough passage. WSW winds
5-10kts today will become light SW or Lt/Vrb after 00Z. /15/

&&

.PRELIMINARY POINT TEMPS/POPS...
SHV  74  46  66  41 /  20   0   0   0
MLU  77  49  68  42 /  80  10   0   0
DEQ  68  39  60  34 /   0   0   0   0
TXK  69  44  61  39 /   0   0   0   0
ELD  73  44  64  38 /  40   0   0   0
TYR  69  44  64  39 /   0   0   0   0
GGG  70  44  64  39 /  10   0   0   0
LFK  75  46  68  41 /  20   0   0   0

&&

.SHV WATCHES/WARNINGS/ADVISORIES...
AR...Flood Watch until 6 AM CST early this morning for ARZ061-071>073.

LA...Flood Watch until 6 AM CST early this morning for LAZ001>006-
     010>014-017>019.

OK...None.
TX...Flood Watch until 6 AM CST early this morning for TXZ151>153-
     165>167.

&&

SHORT TERM...15
LONG TERM....53
AVIATION...15
Hazardous weather outlook, Jan 2, 12:18 PM CST, 17 hours 37 minutes before
Hazardous Weather Outlook
National Weather Service Shreveport LA
1218 PM CST Mon Jan 2 2023

OKZ077-TXZ096-108>111-124-125-136-137-149-150-031200-
McCurtain-Red River-Franklin-Titus-Camp-Morris-Wood-Upshur-Smith-
Gregg-Cherokee-Rusk-
1218 PM CST Mon Jan 2 2023

This Hazardous Weather Outlook is for southeast Oklahoma and
northeast Texas.

.DAY ONE...This afternoon and tonight.

Multiple rounds of thunderstorms are expected this afternoon and into
the overnight hours. Some of these storms could be severe, especially
from late this afternoon into early Tuesday morning. Tornadoes,
damaging winds, and large hail will be possible. Thunderstorms are
expected to develop as discrete supercells and eventually congeal
into a linear complex. Given the strongly sheared environment, a few
of these tornadoes could be strong. Heavy rain and isolated flash
flooding may also become a concern.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

No hazardous weather is anticipated.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed this afternoon and into
early Tuesday morning.

ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-TXZ097-112-126-
138-151>153-165>167-031200-
Sevier-Howard-Little River-Hempstead-Nevada-Miller-Lafayette-
Columbia-Union-Caddo-Bossier-Webster-Claiborne-Lincoln-De Soto-
Red River-Bienville-Jackson-Ouachita-Sabine-Natchitoches-Winn-Grant-
Caldwell-La Salle-Bowie-Cass-Marion-Harrison-Panola-Nacogdoches-
Shelby-Angelina-San Augustine-
1218 PM CST Mon Jan 2 2023

...FLOOD WATCH IN EFFECT THROUGH 6 AM CST TUESDAY MORNING...

This Hazardous Weather Outlook is for south central Arkansas,
southwest Arkansas, north central Louisiana, northwest Louisiana,
east Texas and northeast Texas.

.DAY ONE...This afternoon and tonight.

Multiple rounds of thunderstorms are expected this afternoon and into
the overnight hours. Some of these storms could be severe, especially
from late this afternoon into early Tuesday morning. Tornadoes,
damaging winds, and large hail will be possible. Thunderstorms are
expected to develop as discrete supercells and eventually congeal
into a linear complex. Given the strongly sheared environment, a few
of these tornadoes could be strong. Heavy rain and isolated flash
flooding may also become a concern where training thunderstorms
occur. In these areas, widespread 1 to 2 inches of rainfall is
expected, with locally higher amounts of 3 inches or more. Therefore,
a Flood Watch is in effect through Tuesday morning.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Lingering showers and thunders will be possible in our eastern zones
as the line exits the region. A few of these may be strong to
severe. Once this line leaves the area in the late morning hours, no
additional hazardous weather threat is expected.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed late this afternoon through
Tuesday morning.

09

In the hours before

Special weather statement, Jan 3, 12:09 AM CST, 5 hours 46 minutes before
Special Weather Statement
National Weather Service Shreveport LA
1209 AM CST Tue Jan 3 2023

OKZ077-TXZ096-030645-
McCurtain OK-Red River TX-
1209 AM CST Tue Jan 3 2023

...A strong thunderstorm will impact portions of west central
McCurtain and northwestern Red River Counties through 1245 AM CST...

At 1209 AM CST, Doppler radar was tracking a strong thunderstorm 7
miles south of Raymond Gary State Park, or 16 miles southeast of
Hugo, moving northeast at 55 mph.

HAZARD...Wind gusts up to 50 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Idabel, Broken Bow, Manchester, Wright City, Valliant, Millerton,
Garvin, Farmers Hill, Woodland, Redland, Kanawha, Holly Creek,
Glover, Kiomatia, Slim, Oak Hill, Golden and Silver City.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3426 9483 3403 9466 3375 9527 3381 9531
      3388 9531 3388 9528 3391 9528 3391 9527
      3389 9527 3389 9525 3393 9525 3396 9523
      3394 9516 3406 9516
TIME...MOT...LOC 0609Z 238DEG 49KT 3389 9525

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH

44
Special weather statement, Jan 3, 12:46 AM CST, 5 hours 9 minutes before
Special Weather Statement
National Weather Service Shreveport LA
1246 AM CST Tue Jan 3 2023

OKZ077-030715-
McCurtain OK-
1246 AM CST Tue Jan 3 2023

...A strong thunderstorm will impact portions of northeastern
McCurtain County through 115 AM CST...

At 1246 AM CST, Doppler radar was tracking a strong thunderstorm 11
miles north of Broken Bow, or 22 miles northwest of De Queen, moving
northeast at 60 mph.

HAZARD...Wind gusts up to 50 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Broken Bow, Hochatown and Plunketville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

A Tornado Watch remains in effect until 300 AM CST for southwestern
Arkansas.

&&

LAT...LON 3416 9447 3405 9472 3423 9485 3444 9447
TIME...MOT...LOC 0646Z 238DEG 51KT 3419 9470

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH

44
Special weather statement, Jan 3, 1:41 AM CST, 4 hours 14 minutes before
Special Weather Statement
National Weather Service Shreveport LA
141 AM CST Tue Jan 3 2023

TXZ149-150-152-030815-
Cherokee TX-Nacogdoches TX-Rusk TX-
141 AM CST Tue Jan 3 2023

...A strong thunderstorm will impact portions of south central Rusk,
northwestern Nacogdoches and southeastern Cherokee Counties through
215 AM CST...

At 141 AM CST, Doppler radar was tracking a strong thunderstorm over
Alto, or 10 miles south of Rusk, moving northeast at 60 mph.

HAZARD...Wind gusts up to 50 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Alto, Garrison, Morrill, Sacul, Douglass, Trawick, Cushing, Mount
Enterprise, Lawsonville, Glenfawn, Lilbert, Linwood and Looneyville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3153 9511 3168 9523 3204 9466 3181 9449
TIME...MOT...LOC 0741Z 237DEG 51KT 3165 9510

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH

44
Local storm report, Jan 3, 4:32 AM CST, 1 hour 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
432 AM CST TUE JAN 3 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0215 AM     HAIL             3 S CUSHING             31.76N 94.85W
01/03/2023  E1.50 INCH       NACOGDOCHES        TX   911 CALL CENTER

            PING PONG BALL SIZE HAIL REPORTED JUST SOUTH
            OF CUSHING NEAR THE INTERSECTION OF FM 225
            AND FM 343.

&&

19
Local storm report, Jan 3, 4:35 AM CST, 1 hour 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
435 AM CST TUE JAN 3 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0310 AM     HAIL             CARTHAGE                32.16N 94.34W
01/03/2023  E1.00 INCH       PANOLA             TX   911 CALL CENTER

            QUARTER SIZE HAIL REPORTED IN CARTHAGE.

&&

19
Local storm report, Jan 3, 5:47 AM CST, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
547 AM CST TUE JAN 3 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0411 AM     TSTM WND DMG     3 SSW BOSSIER CITY      32.49N 93.74W
01/03/2023                   CADDO              LA   BROADCAST MEDIA

            LARGE TREE DOWN ON THE 500 BLOCK OF COLLEGE
            STREET. MULTIPLE POWER LINES DOWN AS WELL.

&&

ABD

The office that day

Everything else NWS Shreveport, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 2, 6:33 PM CSTTornado WarningSHVJackson, Ouachita, Union42 min
Jan 2, 6:53 PM CSTTornado WarningSHVOuachita52 min
Jan 2, 7:22 PM CSTFlash Flood Warning Considerable damage threatSHVCaldwell, Jackson, Ouachita, Union3 hr
Jan 2, 7:45 PM CSTSevere Thunderstorm WarningSHVOuachita30 min
Jan 2, 7:50 PM CSTFlash Flood WarningSHVBossier, Caddo, De Soto, Webster5 hr
Jan 2, 7:52 PM CSTSpecial Weather StatementSHVClaiborne, Webster38 min
Jan 2, 7:55 PM CSTFlash Flood WarningSHVBossier, Caddo, Webster7 hr
Jan 2, 7:56 PM CSTSevere Thunderstorm WarningSHVBienville, Bossier, Caddo, Claiborne, Webster38 min
Jan 2, 8:27 PM CSTSevere Thunderstorm WarningSHVClaiborne, Lincoln, Union48 min
Jan 2, 8:47 PM CSTTornado WarningSHVUnion43 min
Jan 2, 8:49 PM CSTFlash Flood WarningSHVBienville, Claiborne, Union5 hr
Jan 2, 9:03 PM CSTFlash Flood WarningSHVBossier, Caddo, De Soto3 hr
Jan 2, 11:24 PM CSTFlash Flood WarningSHVClaiborne, Webster3 hr
Jan 3, 3:10 AM CSTSevere Thunderstorm WarningSHVCaddo, De Soto50 min
Jan 3, 3:52 AM CSTSevere Thunderstorm WarningSHVBossier, Caddo, De Soto38 min
Jan 3, 8:14 AM CSTSpecial Weather StatementSHVLaSalle31 min
Jan 3, 9:44 AM CSTRiver Flood WarningSHVBienville, Bossier, Webster9 days
Jan 3, 9:52 AM CSTRiver Flood WarningSHVBossier, Webster18 days
Jan 3, 2:01 PM CSTSpecial Weather StatementSHVLaSalle29 min
Jan 3, 2:32 PM CSTSpecial Weather StatementSHVLaSalle28 min

Nearby

Tornado Warnings in Louisiana, 2023Every tornado warning in 2023Tornadoes in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.